The scattering of longitudinal waves in the upper mantle
Doklady Akademii Nauk, Tome 211 (1973) no. 6, pp. 1326-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_6_a20,
author = {L. P. Vinnik},
title = {The scattering of longitudinal waves in the upper mantle},
journal = {Doklady Akademii Nauk},
pages = {1326--1329},
year = {1973},
volume = {211},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_6_a20/}
}
L. P. Vinnik. The scattering of longitudinal waves in the upper mantle. Doklady Akademii Nauk, Tome 211 (1973) no. 6, pp. 1326-1329. http://geodesic.mathdoc.fr/item/DAN_1973_211_6_a20/